Scandinavian Journal of Statistics

Cover image for Vol. 41 Issue 2

Early View (Online Version of Record published before inclusion in an issue)

Edited By: Holger Rootzén and Mats Rudemo

Impact Factor: 1.063

ISI Journal Citation Reports © Ranking: 2013: 47/119 (Statistics & Probability)

Online ISSN: 1467-9469


  1. 1 - 49
  1. Original Articles

    1. Parametric Estimation of Menarcheal Age Distribution Based on Recall Data

      Sedigheh Mirzaei Salehabadi, Debasis Sengupta and Rituparna Das

      Article first published online: 8 JUL 2014 | DOI: 10.1111/sjos.12107

    2. Guided Censored Regression

      Majda Talamakrouni, Anouar El Ghouch and Ingrid Van Keilegom

      Article first published online: 2 JUN 2014 | DOI: 10.1111/sjos.12103

  2. Original Article

    1. A Non-parametric ANOVA-type Test for Regression Curves Based on Characteristic Functions

      Juan Carlos Pardo-Fernández, María Dolores Jiménez-Gamero and Anouar El Ghouch

      Article first published online: 2 JUN 2014 | DOI: 10.1111/sjos.12102

  3. Original Articles

    1. A Central Limit Theorem in Non-parametric Regression with Truncated, Censored and Dependent Data

      Han-Ying Liang, Jacobo de Uña-Álvarez and María del Carmen Iglesias-Pérez

      Article first published online: 29 MAY 2014 | DOI: 10.1111/sjos.12105

  4. Original Article

  5. Original Articles

    1. Inference of Seasonal Long-memory Time Series with Measurement Error

      Henghsiu Tsai, Heiko Rachinger and Edward M.H. Lin

      Article first published online: 25 APR 2014 | DOI: 10.1111/sjos.12099

    2. Classification Error of the Thresholded Independence Rule

      Britta Anker Bak, Jens Ledet Jensen and Morten Fenger-Grøn

      Article first published online: 21 APR 2014 | DOI: 10.1111/sjos.12093

  6. Original Article

  7. Original Articles

    1. A Note on Estimation in Hilbertian Linear Models

      Siegfried Hörmann and Łukasz Kidziński

      Article first published online: 14 APR 2014 | DOI: 10.1111/sjos.12094

    2. Local Influence Analysis in AB–BA Crossover Designs

      Chengcheng Hao, Dietrich von Rosen and Tatjana von Rosen

      Article first published online: 9 APR 2014 | DOI: 10.1111/sjos.12090

  8. Original Article

  9. Original Articles

    1. Sample Path Asymmetries in Non-Gaussian Random Processes

      Anastassia Baxevani, Krzysztof Podgórski and Jörg Wegener

      Article first published online: 4 APR 2014 | DOI: 10.1111/sjos.12086

    2. Parameter Estimation for Hidden Markov Models with Intractable Likelihoods

      Thomas A. Dean, Sumeetpal S. Singh, Ajay Jasra and Gareth W. Peters

      Article first published online: 3 MAR 2014 | DOI: 10.1111/sjos.12077

    3. Non-parametric Estimation of Extreme Risk Measures from Conditional Heavy-tailed Distributions

      Jonathan El Methni, Laurent Gardes and Stéphane Girard

      Article first published online: 18 FEB 2014 | DOI: 10.1111/sjos.12078

    4. Weighted Logrank Permutation Tests for Randomly Right Censored Life Science Data

      Michael Brendel, Arnold Janssen, Claus-Dieter Mayer and Markus Pauly

      Article first published online: 28 JAN 2014 | DOI: 10.1111/sjos.12059

    5. New Robust Variable Selection Methods for Linear Regression Models

      Ziqi Chen, Man-Lai Tang, Wei Gao and Ning-Zhong Shi

      Article first published online: 13 JAN 2014 | DOI: 10.1111/sjos.12057

    6. Integer-valued Trawl Processes: A Class of Stationary Infinitely Divisible Processes

      Ole E. Barndorff-Nielsen, Asger Lunde, Neil Shephard and Almut E.D. Veraart

      Article first published online: 9 JAN 2014 | DOI: 10.1111/sjos.12056

    7. Generalized Mann–Whitney Type Tests for Microarray Experiments

      Daniel Fischer, Hannu Oja, Johanna Schleutker, Pranab K. Sen and Tiina Wahlfors

      Article first published online: 20 DEC 2013 | DOI: 10.1111/sjos.12055

    8. A New Regression Model: Modal Linear Regression

      Weixin Yao and Longhai Li

      Article first published online: 31 OCT 2013 | DOI: 10.1111/sjos.12054

    9. Semiparametric Inference for the Two-way Layout Under Order Restrictions

      OrI Davidov, Konstantinos Fokianos and George Iliopoulos

      Article first published online: 31 OCT 2013 | DOI: 10.1111/sjos.12052

    10. Sparse Markov Chains for Sequence Data

      Väinö Jääskinen, Jie Xiong, Jukka Corander and Timo Koski

      Article first published online: 31 OCT 2013 | DOI: 10.1111/sjos.12053


  1. 1 - 49